# SDR ASOA200901203

- Difficulty date: October 30, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,202 hours, 16,321 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY ANCHOR FITTINGS (3) ON LBL 27.0 (2) ON LBL 9.0 ARE CORRODED.  REMOVED THE ANCHOR FITTINGS ON LBL 9. INSTALLED NEW SERVICEABLE FITTINGS IAW SRM 51-41-02. ANCHOR FITTINGS 3EA ON LBL 27.0 REQUIRE REPAIR OR REPLACEMENT.  REMOVED UNSERVICEABLE ANCHOR FITTINGS 3 EA LBL 27 AND REPLACED WITH SERVICEABLE ANCHORS 3 EA IAW SRM 51-41-02-51-41-01.
